Generalized Seizure and Toxic Epidermal Necrolysis following Levofloxacin Exposure

@article{Christie2005GeneralizedSA,
  title={Generalized Seizure and Toxic Epidermal Necrolysis following Levofloxacin Exposure},
  author={Megan J Christie and Karen Wong and R. H. Ting and P. Tam and T. Sikaneta},
  journal={Annals of Pharmacotherapy},
  year={2005},
  volume={39},
  pages={953 - 955}
}
  • Megan J Christie, Karen Wong, +2 authors T. Sikaneta
  • Published 2005
  • Medicine
  • Annals of Pharmacotherapy
  • OBJECTIVE: To report the case of a ciprofloxacin-allergic patient who developed a generalized tonic—clonic seizure and toxic epidermal necrolysis (TEN) following a single dose of levofloxacin. CASE SUMMARY: An 87-year-old white woman was admitted to the hospital following a transient episode of unresponsiveness that had been accompanied by flailing of her limbs. Approximately 4 hours earlier, she had developed a pruritic rash on her trunk and limbs, and 3 hours before this had taken a first… CONTINUE READING
    27 Citations
    Levofloxacin-induced toxic epidermal necrolysis treated with intravenous immunoglobulin.
    • 2
    • PDF
    Toxic epidermal necrolysis induced by levofloxacin.
    • 15
    Seizures associated with levofloxacin: case presentation and literature review
    • 31
    • Highly Influenced
    • PDF
    Nervous System Effects of Antituberculosis Therapy
    • 71
    Miscellaneous antibacterial drugs
    • 4

    References

    SHOWING 1-10 OF 12 REFERENCES
    Ciprofloxacin-Induced Toxic Epidermal Necrolysis
    • 25
    Seizures Associated with Fluoroquinolones
    • 81
    Fluoroquinolone toxicity profiles: a review focusing on newer agents.
    • Benjamin A Lipsky, C. Baker
    • Medicine
    • Clinical infectious diseases : an official publication of the Infectious Diseases Society of America
    • 1999
    • 333
    • PDF
    The significance of routine serum magnesium determination in the ED.
    • 13